# SDR SWAA2024020247613

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 61,539 hours, 36,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE LOOSE<[01] REMOVED SLIDE WITH COMPARTMENT FROM DOOR AND ADJUSTED. SLIDE SECURE AND GAUGE VISIBLE. REINSTALLED SLIDE IAW MT#725-61-06.
